By Topic

Robust jump linear quadratic control: A mode stabilizing solution

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
2 Author(s)
Mariton, M. ; Laboratoire des Signaux et Systèmes, CNRS-ESE, Gif Yvette, France ; Bertrand, P.

This correspondence is concerned with optimal feedback control of a class of linear stochastic systems. For a quadratic performance index the solution to this problem is known but the resulting optimal regulator does not ensure stability in every mode of operation. To improve robustness, a new mode stabilizing solution is defined. An example illustrates the advantages of the proposed controller.

Published in:

Automatic Control, IEEE Transactions on  (Volume:30 ,  Issue: 11 )